# SDR EIAA98054

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, LEFT WING LANDING GEAR SUPPORT BEAM OUTBOARD END FITTING SHIM DAMAGED.  SHIMS REPLACED IAW MM 57-15-01.  (M)
